×

Found 3,787 Documents (Results 1–100)

Random beta-transformations on fat Sierpinski gaskets. (English) Zbl 07840356

Jha, Sangita (ed.) et al., Recent developments in fractal geometry and dynamical systems. AMS special session. Fractal geometry and dynamical systems, virtual, May 14–15, 2022. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 797, 15-35 (2024).
MSC:  37H99 37A45 37A05 11K55
PDFBibTeX XMLCite
Full Text: DOI arXiv

Hausdorff and Gromov-Hausdorff stable subsets of the medial axis. (English) Zbl 07844709

Saha, Barna (ed.) et al., Proceedings of the 55th annual ACM SIGACT symposium on theory of computing, STOC ’23, Orlando, FL, USA, June 20–23, 2023. New York, NY: Association for Computing Machinery (ACM). 1768-1776 (2023).
MSC:  68Qxx
PDFBibTeX XMLCite
Full Text: DOI arXiv

Slices and distances: on two problems of Furstenberg and Falconer. (English) Zbl 07822655

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 4. Sections 5–8. Berlin: European Mathematical Society (EMS). 3266-3290 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Coupled fixed points for multivalued Feng-Liu-type contractions with application to nonlinear integral equation. (English) Zbl 1532.54020

Som, Tanmoy (ed.) et al., Applied analysis, optimization and soft computing. ICNAAO-2021, Varanasi, India, December 21–23, 2021. Singapore: Springer. Springer Proc. Math. Stat. 419, 21-30 (2023).
MSC:  54H10 54H25 47H10
PDFBibTeX XMLCite
Full Text: DOI

Hausdorff implementation of linear geodesics in the Gromov-Hausdorff space. (English. Russian original) Zbl 07800779

J. Math. Sci., New York 277, No. 5, 740-744 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 33-38 (2020).
MSC:  53C23 53C22
PDFBibTeX XMLCite
Full Text: DOI

\(G\)-representation of real numbers and some of its applications. (English. Ukrainian original) Zbl 1532.11106

J. Math. Sci., New York 277, No. 2, 298-310 (2023); translation from Neliniĭni Kolyvannya 25, No. 4, 377-387 (2022).
MSC:  11K55
PDFBibTeX XMLCite
Full Text: DOI

Finite \(A_2\)-continued fractions in the problems of rational approximations of real numbers. (English. Ukrainian original) Zbl 07786461

Ukr. Math. J. 75, No. 6, 972-983 (2023); translation from Ukr. Mat. Zh. 75, No. 6, 849-858 (2023).
MSC:  11K50 28A80 11K55
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field